# SDR QXEA200701795

- Difficulty date: December 4, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 16,628 hours, 16,727 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 101098
- Condition: Malfunctioned
- Location: Nr 2 Fire Loop
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RNO - FLIGHT 2551 - ON DESCENT, RECEIVED A NR 2 FIRE WARNING.  SHUT DOWN THE ENGINE AND DISCHARGED BOTH FIRE BOTTLES.  CFR CALLED.  ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE INSPECTED AND FOUND NO EVIDENCE OF A FIRE OR DAMAGE.  REPLACED THE NR 2 PEC FIRE LOOP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
